Analysis of the Kleiser-Schumann Method.
Numerische Mathematik, Tome 50 (1986), pp. 217-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Stokes problem, Kleiser-Schumann method, Hilbert spaces of Sobolev type, flow between two infinite parallel planes, space discretization, Legendre method, Existence of solution
@article{NUMA_1986__50_133149,
author = {C. Canuto and G. Sacchi Landriani},
title = {Analysis of the {Kleiser-Schumann} {Method.}},
journal = {Numerische Mathematik},
pages = {217--244},
year = {1986},
volume = {50},
zbl = {0623.76019},
url = {http://geodesic.mathdoc.fr/item/NUMA_1986__50_133149/}
}
C. Canuto; G. Sacchi Landriani. Analysis of the Kleiser-Schumann Method.. Numerische Mathematik, Tome 50 (1986), pp. 217-244. http://geodesic.mathdoc.fr/item/NUMA_1986__50_133149/